Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 129, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 13, 2007, 2:40 PM EDT for Cumberland County, North Carolina. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 2:40 PM EDT (18:40 UTC)
- Expired
- Jun 13, 2007, 3:45 PM EDT
- In force
- 65 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Cumberland County, NC
The radar
The Raleigh/Durham radar (KRAX), 70 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 2:43 PM EDT | HAIL 0.75 | 1 Nne Eastover, NC | PENNY SIZE HAIL REPORTED JUST NNE OF EASTOVER. |
| Jun 13, 3:01 PM EDT | HAIL 0.75 | 1 Sw Hope Mills, NC | PENNY SIZE HAIL REPORTED NEAR HOPE MILLS GOLF COURSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 570 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 131841
SVRRAH
NCC051-131945-
/O.NEW.KRAH.SV.W.0129.070613T1840Z-070613T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
240 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 345 PM EDT
* AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER EASTOVER...OR ABOUT 9 MILES EAST OF
FAYETTEVILLE...MOVING SOUTHWEST AT 10 MPH. PENNY SIZED HAIL IS
LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
VANDER...
FAYETTEVILLE...
FORT BRAGG...
BONNIE DOONE...
HOPE MILLS...
THE MAIN THREAT WITH THIS STORM IS PENNY SIZE HAIL OR LARGER. HAIL OF
THIS SIZE MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY
WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO
INDOORS UNTIL THE STORM HAS PASSED.
LAT...LON 3508 7864 3521 7865 3525 7874 3520 7910
3495 7903 3488 7891
$$
BLAES2 follow-up statements
000
WWUS52 KRAH 131857
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
256 PM EDT WED JUN 13 2007
NCC051-131945-
/O.CON.KRAH.SV.W.0129.000000T0000Z-070613T1945Z/
CUMBERLAND NC-
256 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CUMBERLAND COUNTY...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
FAYETTEVILLE...MOVING SOUTHWEST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... HOPE MILLS...
FAYETTEVILLE...GRAYS CREEK...FORT BRAGG....CUMBERLAND...CLIFFDALE.
THE MAIN THREAT WITH THIS STORM IS PENNY SIZE HAIL OR LARGER. HAIL OF
THIS SIZE MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY
WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO
INDOORS UNTIL THE STORM HAS PASSED.
LAT...LON 3508 7864 3521 7865 3525 7874 3520 7910
3495 7903 3488 7891
$$
BLAES000
WWUS52 KRAH 131938
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
338 PM EDT WED JUN 13 2007
NCC051-131948-
/O.EXP.KRAH.SV.W.0129.000000T0000Z-070613T1945Z/
CUMBERLAND NC-
338 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY EXPIRES AT
345 PM EDT...
LAT...LON 3508 7864 3521 7865 3525 7874 3520 7910
3495 7903 3488 7891
THE AREA OF SEVERE THUNDERSTORMS THAT PRODUCED ONE HALF TO THREE
QUARTER OF AN INCH HAIL OVER CUMERBALND COUNTY HAVE WEAKENED.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:20 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 13, 12:20 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1220 PM EDT WED JUN 13 2007 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN JUST OFF THE EAST COAST THROUGH FRIDAY... BRINGING COOLER THAN NORMAL TEMPERATURES AND UNSETTLED WEATHER TO THE REGION. && .NEAR TERM /THROUGH TONIGHT/... 12Z SFC ANALYSIS THIS MORNING SHOWS 1022MB HIGH PRESSURE OVER THE GREAT LAKES...WITH WEAK SFC RIDGING EXTENDING SOUTHWEST INTO THE MID-ATLANTIC. DEWPOINTS ACROSS THE STATE THIS MORNING WERE IN THE MID 50S IN THE MOUNTAINS AND LOWER 60S ELSEWHERE. WEAK NE FLOW FROM THE SFC UP TO THE TROPOPAUSE WILL PERSIST ACROSS THE AREA TODAY. AN UPPER LEVEL LOW WILL CONTINUE TO SPIN OFF THE NEW ENGLAND COAST TODAY...WITH TROUGHING EXTENDING SSW INTO THE SOUTHEAST STATES. LIKELY POPS AND MOSTLY CLOUDY SKIES APPEAR ON TRACK FOR TODAY...ALTHOUGH THERE IS SOME UNCERTAINTY AS TO WHETHER OR NOT SHOWER ACTIVITY AND CLOUD COVER THIS MORNING WILL HAVE ENOUGH OF A STABILIZING EFFECT TO LIMIT CONVECTIVE COVERAGE THIS AFTERNOON. THE 00Z 06/13 SPC WRF 4KM FORECAST REFLECTIVITY PRODUCT WAS SHOWING ACTIVITY PRIMARILY THIS MORNING...WITH A LULL IN ACTIVITY FOR THE MOST PART THIS AFTERNOON. THE 00Z NAM80 IS SHOWING WIDESPREAD LIGHT QPF ACROSS THE AREA BETWEEN BOTH 12-18Z AND 18-00Z THIS AFTERNOON...WITH ACTIVITY IN THE NORTH THE FIRST HALF OF TODAY...SHIFTING SOUTH THIS AFTERNOON. THE GFS DOESNT SEEM TO BE CAPTURING THE CURRENT ACTIVITY TOO WELL THIS MORNING ACROSS CENTRAL NC...AND ACTUALLY KEEPS ANY ACCUMULATED PRECIP THROUGH 18Z OVER THE FAR SOUTHEAST COASTAL PLAIN. THEREFORE...WILL TREND MORE TOWARDS THE NAM/WRF FOR THE FORECAST THIS AFTERNOON. THE SPC IS FORECASTING A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS CENTRAL NC...WITH THE SLIGHT RISK AREA ACTUALLY STRETCHING FROM THE GULF COAST NORTH THROUGH THE MID-ATLANTIC INTO PA AND SOUTHERN NY. IT SEEMS LIKE THE THREAT FOR SEVERE THUNDERSTORMS WOULD BE LESS TODAY WHEN COMPARED WITH YESTERDAY SINCE THE H5 LOW AND ASSOC CYCLONIC FLOW ALOFT IS NOW SOUTH OF THE AREA. HOWEVER...GENERAL TROUGHINESS REMAINS ALOFT OVER THE AREA IN CONNECTION WITH THE PARENT H5 LOW SPINNING OFF THE NEW ENGLAND COAST...AND SOME UPPER LEVEL ENERGY WILL BE PRESENT ACROSS THE STATE THIS AFTERNOON. MORE PERVASIVE CLOUD COVER THIS MORNING WILL HELP LIMIT INSOLATION. HOWEVER...VIS SAT IMAGERY DOES SHOW BREAKS IN THE CLOUD COVER ALREADY...AND THE CONVECTIVE TEMP OFF THE 12Z GSO SOUNDING IS ONLY 77F...SO IT DOES APPEAR THERE WILL BE ENOUGH HEATING TO PROVIDE SUFFICIENT INSTABILITY FOR DEEP CONVECTION THIS AFTERNOON. A MODIFIED 12Z GSO SOUNDING (79F TEMP AND 61F DEWPOINT) YIELDS SFC BASED CAPE VALUES OF 1500 TO 2000 J/KG AND LIFTED INDICES AROUND -5. THE FREEZING AND WBZ LEVELS THIS AFTERNOON WILL BE SLIGHTLY HIGHER THAN YESTERDAY...ALTHOUGH STILL LOW FOR THIS TIME OF YEAR AT AROUND 11 KFT. PROFILES ARE MUCH MORE MOIST TODAY...WITH PWAT VALUES OF ALMOST 1.50 COMPARED TO AROUND 1.00 YESTERDAY. ALTHOUGH THE ATMOSPHERE DOES NOT APPEAR AS PRIMED AS YESTERDAY...THE DATA SUGGESTS THERE WILL STILL BE A POTENTIAL FOR ISOLATED STRONG AND SEVERE THUNDERSTORMS THIS AFTERNOON...WITH THE PRIMARY THREAT FROM HAIL AND WET DOWNBURSTS. -VINCENT && .SHORT TERM /THURSDAY THROUGH SATURDAY/... THE UPPER LEVEL LOW OFF THE NORTH ATLANTIC COAST WILL PERSIST THROUGH FRIDAY... THEN LIFT TO THE NORTHEAST AND EAST FRIDAY NIGHT. AS THIS SYSTEM MOVES FURTHER OFFSHORE WE CAN EXPECT A DECREASING CHANCE OF PRECIPITATION. TEMPERATURES WILL ALSO BE BELOW SEASONAL NORMS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... SAT NIGHT THROUGH EARLY TUE...MODELS CONTINUE TO SHOW RIDGE BUILDING ALOFT ALONG THE EAST COAST WITH BERMUDA HIGH PRESSURE AT THE SURFACE EXPANDING INTO THE SAVANNAH BASIN AND NORTHEAST GULF. LARGE SCALE SUBSIDENCE AND PREDOMINANT WESTERLY COMPONENT IN THE LOW LEVEL FLOW FAVORS A DRY PATTERN WITH TEMPERATURES WARMING WELL ABOVE NORMAL. DAILY HIGHS SHOULD REACH 90 TO 95. FOR WED...MODELS SUGGEST LOWERING HEIGHTS WITH A TROUGH MOVING INTO THE OHIO VALLEY. THIS SHOULD PUSH A COLD FRONT AND SURFACE TROUGH TO THE APPALACHIANS...DESTABILIZING THE AIRMASS FOR AN INCREASE IN CUMULUS DEVELOPMENT WITH HEATING AND AT LEAST A SLIGHT CHANCE OF DIURNAL SHOWERS AND TSTMS LATE WED. HIGHS UPPER 80S TO AROUND 90. -RFG && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... EXPECT QUICK DEVELOPMENT OF CONVECTION GIVEN THE AMOUNT OF MOISTURE IN PLACE... WEAK LOW LEVEL CONVERGENCE... AND PERTURBATIONS ROUNDUING THE OFFSHORE UPPER LEVEL LOW AND TRACKING DOWN THE MIDATLANTIC COAST. SCATTERED SHOWERS AND STORMS ARE LIKELY BEFORE 19Z. PRECISE TIMING AND COVERAGE ARE STILL AT ISSUE THOUGH... AND FOR THIS REASON HAVE KEPT PRECIP MENTION AS VCSH AND A TEMPO FOR A CB. ANY SHOWERS AND STORMS ARE LIKELY TO MOVE FROM NORTHEAST TO SOUTHWEST... AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL... ISOLATED DAMAGING WIND GUSTS... AND NEARLY CONTINUOUS LIGHTNING STRIKES... AND AVIATION INTERESTS WILL WANT TO KEEP A CLOSE WATCH ON RADAR AND OBSERVATIONS THROUGH THE DAY. THEN... STARTING THIS EVENING THE DEEP ONSHORE FLOW WILL BEGIN TO BRING IN COOLER AND MORE STABLE AIR IN THE LOW LEVELS... AND HAVE HIGH CONFIDENCE IN THE DEVELOPMENT OF MVFR-IFR FOG AND IFR-LIFR CEILINGS TONIGHT. HAVE BROUGHT IN MVFR-IFR CEILINGS AND FOG AFTER 08Z. LOOKING BEYOND THIS TAF VALID PERIOD... PATCHY IFR CLOUDS AND FOG ARE POSSIBLE BEFORE AND NEAR DAYBREAK FRIDAY... OTHERWISE NO AVIATION HAZARDS ARE EXPECTED THROUGH SUNDAY. -GIH/RFG && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS... NEAR TERM...VINCENT SHORT TERM...VINCENT LONG TERM...RFG AVIATION...RFG
Hazardous weather outlook, Jun 13, 2:34 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 234 PM EDT WED JUN 13 2007 NCZ007>011-026>028-042-043-078-089-140900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE- JOHNSTON-WILSON-WAYNE-SAMPSON- 234 PM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AS AN UPPER LEVEL LOW LINGERS OVER THE NORTHEAST COAST. THE PRIMARY THREAT WILL BE LARGE HAIL... DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THE RISK OF SEVERE WEATHER WILL DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH THE EVENING. STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. NCZ021>025-038>041-073>077-083>086-088-140900- FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-CHATHAM- WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND- HOKE-CUMBERLAND- 234 PM EDT WED JUN 13 2007 ...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. VINCENT
In the hours before
Local storm report, Jun 13, 1:31 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
131 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 1 NE APEX 35.74N 78.83W
06/13/2007 E0.50 INCH WAKE NC PUBLIC
1/4 TO 1/2 INCH HAIL NEAR THE APEX/CARY LINE. REPORT
RELAYED FROM BROADCAST MEDIA.
&&
BLAESLocal storm report, Jun 13, 2:02 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
202 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 2 SW LILLINGTON 35.38N 78.84W
06/13/2007 E0.50 INCH HARNETT NC PUBLIC
&&
BLAESLocal storm report, Jun 13, 2:13 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
213 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 3 SE APEX 35.70N 78.81W
06/13/2007 E0.75 INCH WAKE NC PUBLIC
PENNY SIZE HAIL AT KNIGHTSPLAY GOLF COURSE.
&&
BLAESSpecial weather statement, Jun 13, 2:26 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 226 PM EDT WED JUN 13 2007 NCZ088-131930- CUMBERLAND- 226 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS CUMBERLAND COUNTY THROUGH 330 PM EDT... AT 226 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER GODWIN...OR ABOUT 13 MILES NORTHEAST OF FAYETTEVILLE...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...EASTOVER...SPRING LAKE...FAYETTEVILLE...BONNIE DOONE...AND...FORT BRAGG. PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BLAES
Local storm report, Jun 13, 2:32 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
232 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL 2 SW LILLINGTON 35.38N 78.84W
06/13/2007 E0.88 INCH HARNETT NC PUBLIC
&&
BLAESSpecial weather statement, Jun 13, 2:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 235 PM EDT WED JUN 13 2007 NCZ038-039-073-074-131930- DAVIDSON-MONTGOMERY-RANDOLPH-STANLY- 235 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS DAVIDSON...RANDOLPH... MONTGOMERY AND STANLY COUNTIES THROUGH 330 PM EDT... AT 235 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER SEAGROVE...OR ABOUT 11 MILES NORTH OF TROY...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...ELDORADO...BADIN LAKE...BADIN. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. IF ON OR NEAR BADIN LAKE...SEEK SHELTER. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM MLM
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:31 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 44 min |
| Jun 13, 1:16 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 49 min |
| Jun 13, 1:36 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 39 min |
| Jun 13, 1:47 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 58 min |
| Jun 13, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 34 min |
| Jun 13, 4:12 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 33 min |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.